TITLE

Identifying Ritalin Abuse

PUB. DATE
January 2002
SOURCE
Mothering;Jan/Feb2002, Issue 110, p32
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
Reports the adverse effects on the use of Ritalin among children in the United States. Creation of legislation to prevent schools from recommending children for medication; Use of Ritalin among college students to stay awake during exams; Prohibition on school staff member from discussing drug treatments with parents.
ACCESSION #
5966087

 

Related Articles

  • The Scary Side of "Safe" Drugs. Goad, Kimberly // Cosmopolitan;Apr2008, Vol. 244 Issue 4, p244 

    This article reports on the risks involved in misusing and combining prescription drugs for nonmedical purposes. Legal drugs such as Xanax, Valium, Ritalin, and Vicodin are easily accessible and can be found through acquaintances and on the Internet. The article also discusses commonly abused...

  • Danish Medicines Agency reports on methylphenidate ADRs.  // Reactions Weekly;6/5/2010, Issue 1304, p3 

    The article deals with the 183 reports received by the Danish Medicines Agency as of June 5, 2010 concerning suspected adverse reactions resulting from use of methylphenidate-containing drugs.

  • Methylphenidate/morphine.  // Reactions Weekly;12/8/2012, Issue 1431, p30 

    The article describes the case of a man in his 70's who developed neuroleptic malignant syndrome (NMS) during treatment with methylphenidate for morphine-induced drowsiness.

  • Methylphenidate abuse.  // Reactions Weekly;10/8/2011, Issue 1372, p24 

    The article describes the case of a 23-year-old woman with a history of polysubstance abuse who developed drug craving and various toxicities while abusing methylphenidate.

  • Methylphenidate.  // Reactions Weekly;10/27/2012, Issue 1425, p26 

    The article describes the case of a 6-year-old boy who developed gynaecomastia while receiving methylphenidate for the treatment of attention deficit hyperactivity disorder (ADHD).

  • Methylphenidate.  // Reactions Weekly;1/19/2013, Issue 1435, p17 

    The article describes the case of an 8-year-old boy with attention deficit hyperactivity disorder who developed thrombocytopenia while receiving methylphenidate.

  • Methylphenidate.  // Reactions Weekly;7/21/2012, Issue 1411, p31 

    The article describes the case of a 16-year-old boy who developed chemical leucoderma during transdermal methylphenidate therapy for attention deficit hyperactivity disorder (ADHD).

  • Methylphenidate.  // Reactions Weekly;11/12/2011, Issue 1377, p25 

    The article describes the case of a girl who developed obsessive-compulsive symptoms (OCS) while receiving methylphenidate.

  • Methylphenidate.  // Reactions Weekly;9/10/2011, Issue 1368, p27 

    The article describes the case of a 9-year-old boy who experienced acute generalised exanthematous pustulosis (AGEP) during treatment with methylphenidate for attention-deficit hyperactivity disorder, published in the July 2011 issue of the journal "Archives of Dermatology."

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics